# SDR MWEA060232

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N921ME
- Make and model: Boeing 717-200
- Aircraft serial: 55183
- Aircraft time: 5,442 hours, 2,981 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Smoke
- Location: Lt Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR AND SMOKE IN CABIN.  FOUND ODOR COMING FORM LT DUCT, CHECKED RESISTANCE ON HI-TEMPERATURE SENSOR AND 35 DEGREE CONTROL VALVE ALL CHECKED GOOD. CLEANED COCKPIT TEMPERATURE SENSOR. RETURNED AIRCRAFT TO NORMAL CONFIGURATIONS.
